MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference: (b)(4).According to the complaint the customer experienced inaccurate thb (hemoglobin) results with their abl90 flex blood gas analyzer (serial no; (b)(6) on (b)(6) 2025.The customer describes that the medical staff used the analyzer for testing patients' blood gas, blood oxygen, electrolytes, and metabolites.Under normal operating conditions, the measured hemoglobin concentration was only 6.5 g/dl.If this value were accurate, it would indicate massive bleeding requiring emergency treatment.However, the patient exhibited no such symptoms.This necessitated a repeated complete blood count, which showed a hemoglobin concentration of 11.1 g/dl, within the normal range.This adverse event increased the patient's needle-stick pain and resulted in additional medical expenses.
 
Event or Problem Description
Radiometer reference: (b)(4) according to the complaint the customer experienced inaccurate thb (hemoglobin) results with their abl90 flex blood gas analyzer (serial no; (b)(6)) on (b)(6) 2025.The customer describes that the medical staff used the analyzer for testing patients' blood gas, blood oxygen, electrolytes, and metabolites.Under normal operating conditions, the measured hemoglobin concentration was only 6.5 g/dl.If this value were accurate, it would indicate massive bleeding requiring emergency treatment.However, the patient exhibited no such symptoms.This necessitated a repeated complete blood count, which showed a hemoglobin concentration of 11.1 g/dl, within the normal range.This adverse event increased the patient's needle-stick pain and resulted in additional medical expenses.Information received from the customer 25jan2026: "when analyzing the measurement result that was reported as "abnormal" by the analyzer, error code 0581 was present at the same time.After inspection by the engineer, no instrument malfunction was identified.In addition, according to the customer, all measurement results before and after this "abnormal" result were normal.Therefore, the engineer concluded that the issue was most likely related to the sample.However, at the customer site, it was not possible to identify the specific operator involved at the time, and thus it could not be confirmed whether any pre[?]analytical error occurred.Due to high staff turnover at the customer site, some newly joined personnel have not received training from radiometer and were only trained internally by the department.Because the operator at the time could not be identified, it cannot be confirmed whether the operator was properly trained in using the device".

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24143801
Report Number3002807968-2026-00009
Device Sequence Number15668438
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1164N001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer01/25/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale